You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Order Statistics of the Negative Binomial Distribution
D. H. Young
Vol. 57, No. 1 (Apr., 1970), pp. 181-186
Stable URL: http://www.jstor.org/stable/2334947
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The order statistics of independent random variables each having the same negative binomial distribution are discussed. Recurrence relations for probability generating functions and moments of the distributions of the order statistics are given. These have been used to provide tables of the expected values of the order statistics. Finally, two limiting distributions are presented and moment approximations based on one of them are evaluated.
Biometrika © 1970 Biometrika Trust